# SDR SIMA20240919002

- Difficulty date: September 19, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 14,699 hours, 9,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 200
- Component: Seat Track
- Component part number: 17086081005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN FRM 84 AND 85 Y+9. (MAJOR REPAIR) BLENDED CORROSION FROM RH SEAT TRACK AT FR 74-85 IAW EMB 175 SRM 51-10-03. AFT RH SEAT TRACK REQUIRES REPLACEMENT. FABRICATED REPAIR DOUBLERS , CUT SEAT TRACK BETWEEN FRM 81 AND 82 FOR SPLICE REPAIR AND PARTIALLY DRILLED DOUBLERS AND TRACK IAW EMB 175 SRM 53-00-10/REPAIR 01. PERFORMED FPI ON FABRICATED PARTS IAW EMB 175 NDTM 51-08-00-230-801-A. NO DEFECTS NOTED. PERFORMED HFEC ON EXISITING TRACK AND NEW TRACK SPLICE CUT OUT IAW EMB 175 NDTM PART 6 51-06-00, NO DEFECTS NOTED. FABRICATED , LOCATED AND DRILLED 4 EA REPAIR DOUBLERS IAW EMB 175 SRM SRM 53-00-10/REPAIR 01, MATERIAL USED IS 7475 T761 .080 ALCLAD ALUMINUM. CLEANED , PREPPED, ALODINED,PRIMED AND FINISHED 4 EA REPAIR DOUBLERS IAW EMB 175 SRM 51-23-04, 51-23-05, 51-23-06 AND ETN EJ-51-009. LOCATED , DRILLED, DEBURRED, AND ALODINED FASTENER HOLES ON NEW TRACK IAW EMB 175 SRM 53-00-10/REPAIR 01, 51-23-04 AND ETN EJ-51-023. RESTORED FINISH AT RH SEAT TRACK CTL111IAW EMB 175 SRM 51-23-06 AND APPLIED CIC IAW EMB 175 CPM 51-25-00-910-001-A AND ETH EJ-51-015 AND INSTALLED STAINLESS STEEL STRIP
